# SDR REX2009F00020

- Difficulty date: January 14, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Plate
- Condition: Misinstalled
- Location: Eng Oil Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE FLT, CREW NOTICED AN OIL PRESSURE FLUCTUATION ON RT ENGINE FOLLOWED BY A LOSS OF PRESSURE AND THE ASSOCIATED WARNINGS.  CREW EXECUTED THE QRH, SHUTDOWN ENGINE AND DECLARED AN EMERGENCY.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KMSP.  MX INSPECTED THE ENGINE AND DISCOVERED THAT OIL WAS LEAKING FROM AN ENGINE DRIVEN PUMP BLOCK OFF PLATE.  THE PLATE WAS REMOVED AND PROPERLY REINSTALLED.  THE ACFT WAS TAKEN OUT AND THE ENGINES WERE RUN UP IAW THE LOST OIL INSPECTION PROCEDURES.  NO METAL WAS FOUND ON THE CHIP DETECTOR AFTER THE RUNS.  THE ACFT WAS RELEASED FOR SERVICE WITH THE REQUIREMENT FOR A DAILY INSPECTION OF THE CHIP DETECTOR FOR THE NEXT 50 FLIGHT HOURS.
